advertisement
Question
Posted by: net | 2004/10/20

vitamin B and weight gain

In May 2004 I had to have a neck manipulation and cortizone injection for my neck, which I know lets me put on weight as well as in August I had to have a Vitamin B injection as I am not taking a suplement, I have had a hysterectomy, on Hormon replacement, and my doctor advised me to have this injection. Since then I have put on 10 kg's which I am finding extremely difficult to lose. I have to watch my diet as I am on Lipitor for high cholesterol, and have High bloodpressure. Now I am at a cross road, I walk every morning on my treadmill for exercises, what else is there that I can do. I have been told that cortizone can take up to 2yrs to clear from my body, but I cannot wait that long, I need to lose weight quickly. I am due for another injection but I am decidiing against it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Net
I would reckon that your weight gain is more probably due to your hormone replacement therapy and not the vit B injection or the cortisone. All female hormone treatments can either cause weight gain or loss. Discuss this problem with your prescribing dr as there may be an alternative hormone tablet you can take. You can also try the DASH Diet which was developed to lower bp and should help with weight loss and high cholesterol. Click on 'Diet' at the top of this page and then on 'Food as medicine' and 'Hypertension' and get a copy of the DASH Diet.
Keep up the good work with the exercise increasing how fast and long you walk if the dr give permission.
Good luck
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement